# SDR SIMA200929204

- Difficulty date: October 14, 2009
- Submitted: October 19, 2009
- Operation: Air carrier
- Aircraft: N669MB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145788
- Aircraft time: 14,337 hours, 13,132 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support Bracket
- Part number: 14537862001
- Condition: Cracked
- Location: Cargo Door
- Part time: 14,337 hours, 13,132 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE CARGO DOOR CABLE SPOOL FORWARD UPPER BRACKET CRACKED (BACKSIDE).  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED CRACKED CARGO DOOR CABLE SPOOL ON FORWARD UPPER BRACKETS PREPPED AND INSTALLED SERVICEABLE BRACKET IAW EMB SRM 51-40-02, 51-20-03 EMB CPM 21-21-06.  THE AIRCRAFT WAS RETURNED TO SERVICE.
